On regular semi generalized closed sets

Noiri, T. and Khan, M. (2010) On regular semi generalized closed sets. Albanian J. Math., 4 (2). pp. 49-56. ISSN 1930-1235

2010-05.pdf - Published Version

Download (245kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:39
Last Modified: 19 Feb 2018 02:39
URI: http://repo.risat.org/id/eprint/207

Actions (login required)

View Item View Item